MathSciNet Relay Station
MathSciNet bibliographic data
MR1896177 20G15 (19C09)
Brylinski, Jean-Luc; Deligne, Pierre Central extensions of reductive groups by $\bold K_2$. Publ. Math. Inst. Hautes Études Sci. No. 94 (2001), 5–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement